# SDR CA991231008

- Difficulty date: December 6, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 402B
- Aircraft time: 10,294 hours
- Engine: Cont TSIO520E
- System (JASC): 2140 · Heating System
- Part: Blower
- Condition: Overheated
- Location: Heater
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TAXIING AND AFTER STARTING THE COMBUSTION HEATER, SMOKE ENTERED THE CABIN. THE CREW SHUT DOWN THE AIRCRAFT AND DEPLANED THE PASSENGERS AND THEMSELVES. MAINTENANCE DETERMINED THAT THE COMBUSTION HEATER GROUND BLOWER HAD OVERHEATED.
